EconPapers    
Economics at your fingertips  
 

Regularity and Asymptotic Behaviour for a Damped Plate-Membrane Transmission Problem

Bienvenido Barraz Martínez, Robert Denk, Jairo Hernández Monzón, Felix Kammerlander and Max Nendel
Additional contact information
Bienvenido Barraz Martínez: Center for Mathematical Economics, Bielefeld University
Jairo Hernández Monzón: Center for Mathematical Economics, Bielefeld University
Felix Kammerlander: Center for Mathematical Economics, Bielefeld University
Max Nendel: Center for Mathematical Economics, Bielefeld University

No 596, Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University

Abstract: We consider a transmission problem where a structurally damped plate equation is coupled with a damped or undamped wave equation by transmission conditions. We show that exponential stability holds in the damped-damped situation and polynomial stability (but no exponential stability) holds in the damped-undamped case. Additionally, we show that the solutions first defined by the weak formulation, in fact have higher Sobolev space regularity.

Pages: 24
Date: 2018-08-22
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://pub.uni-bielefeld.de/download/2930570/2930571 First Version, 2018 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bie:wpaper:596

Access Statistics for this paper

More papers in Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University Contact information at EDIRC.
Bibliographic data for series maintained by Bettina Weingarten ().

 
Page updated 2025-04-03
Handle: RePEc:bie:wpaper:596